# SDR UIEA201805160767

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Support Bracket
- Part number: 1929929
- Condition: Cracked
- Location: Lt A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY HEAT EXCHANGER LOWER SUPPORT BRACKET FOUND CRACKED.   REMOVED AND REPLACED IAW AMM 21-51-02, REV 123.
